# SDR DHL9870932C

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 69179002
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 8 INBD FLAP TRACK FAIRING ATTACH BRACKET CRACKED.  REMOVED AND REPLACED PER SRM 51-30-2, N/R 2229.
